| Model Number |
1010899 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that patient experienced adhesive patch and cannula housing detached from spring prior to insertion which led to cannula bent on (b)(6) 2026.
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be reportable malfunction.To date, no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number:
reporting site: 8021545.Manufacturing site: 3003442380.